Per citar aquest document:
Scopus: 5 cites, Web of Science: 5 cites,
Bribe-proof rules in the division problem
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))

Data: 2007
Resum: The division problem consists of allocating an amount of a perfectly divisible good among a group of n agents with single-peaked preferences. A rule maps preference profiles into n shares of the amount to be allocated. A rule is bribe-proof if no group of agents can compensate one of its subgroups to misrepresent their preferences and, after an appropriate redistribution of their shares, each obtain a weakly preferred share and all agents in the misrepresenting subgroup obtain a strictly preferred share. We characterize all bribe-proof rules as the class of Pareto efficient, strategy-proof, and weakly replacement monotonic rules. This class is larger than the set of sequential allotment rules identified in Barberà, Jackson, and Neme (1997).
Nota: We thank Dolors Berga, Lars Ehlers, Flip Klijn, an Associate Editor, and two referees for helpful comments and suggestions. The work of A. Neme is partially supported by the Universidad Nacional de San Luis through grant 319502, by the Consejo Nacional de Investigaciones Científicas y Técnicas CONICET, through grant PICT-02114, and by the Agencia Nacional de Promoción Científica y Técnica, through grant 03-10814. The work of Jordi Massó is partially supported by the grant SEJ2005-01481/ECON and FEDER from the Spanish Ministerio de Ciencia y Tecnología, and grant SGR2005-00454 and the Barcelona Economics Program (XREA) from the Generalitat de Catalunya. J. Massó and A. Neme acknowledge financial support from a grant PCI España Iberoamérica 2005 (Programa de Cooperación Interuniversitaria de la Agencia Española de Cooperación Internacional-AECI)
Nota: Número d'acord de subvenció MCYT/SEJ2005-01481/ECON
Nota: Número d'acord de subvenció SGR2005-00454
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Economia matemàtica ; Bribe-proofness ; Strategy-proofness ; Pareto efficiency ; Replacement monotonicity ; Single-peakedness
Publicat a: Games and economic behavior, Vol. 61 Núm. 2 (November 2007) , p. 331-343, ISSN 0899-8256

DOI: 10.1016/j.geb.2007.01.006

19 p, 213.5 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-25, darrera modificació el 2016-06-04

   Favorit i Compartir